The time fractional diffusion and wave equations in an n-dimensional half space with mixed boundary conditions
Huang, F & Liu, Fawang (2008) The time fractional diffusion and wave equations in an n-dimensional half space with mixed boundary conditions. Pacific Journal of Applied Mathematics, 1(4), pp. 67-77.
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Caputo Fractional Derivative, Diffusion and Wave Equations, Green Function, Laplace and Mellin Transforms, N-Dimensional Half-Space|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Partial Differential Equations (010110)|
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > PURE MATHEMATICS (010100) > Pure Mathematics not elsewhere classified (010199)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||12 Feb 2010 22:47|
|Last Modified:||01 Mar 2012 10:23|
Repository Staff Only: item control page